# SDR SWAA2012032102465

- Difficulty date: March 19, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 29,039 hours, 16,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EGRESS LIGHTS INOP BETWEEN BS 500B TO BS 847.  RELAMPED EEPLS IAW MM.
